# SDR AALA202401303994

- Difficulty date: January 23, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 43,513 hours, 18,016 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: P432734501
- Condition: Vibrates
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LOUD AIR LEAKING SOUND COMING FROM CEILING AROUND ROW 4. SOUND AND VIBRATION FELT THROUGH OUT FLIGHT.**SUPPLEMENTAL REPORT FOR (AALA202401253994): ACCOMPLISHED FILLET SEAL AND CAP SEAL OF SATCOM ANTENNA PER AMM 51-30-00 **(CLOSED).
